# SDR ASAA2015041511362

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,446 hours, 8,815 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP GROUNDED.  SATCOM CIRCUIT BREAKER PULLED IAW SATCOM LOCKUP PROCEDURE IN QRH. NORMAL  OPS RESTORED.
